Cookies?
Library Header Image
LSE Research Online LSE Library Services

The times of movements: a response to Judith Butler

Bhatt, Chetan (2008) The times of movements: a response to Judith Butler. British Journal of Sociology, 59 (1). pp. 25-33. ISSN 0007-1315

Full text not available from this repository.

Identification Number: 10.1111/j.1468-4446.2007.00177.x
Item Type: Article
Official URL: http://www.wiley.com/bw/journal.asp?ref=0007-1315&...
Additional Information: © 2008 The Author
Subjects: J Political Science > JC Political theory
H Social Sciences > HM Sociology
Sets: Research centres and groups > Centre for the Study of Human Rights
Departments > Sociology
Date Deposited: 26 Apr 2010 09:54
Last Modified: 09 Nov 2012 15:50
URI: http://eprints.lse.ac.uk/id/eprint/27810

Actions (login required)

View Item View Item